Volume 136; Issue 1

Israel Journal of Mathematics

Volume 136; Issue 1
1

Normal families of meromorphic functions with multiple zeros and poles

Année:
2003
Langue:
english
Fichier:
PDF, 337 KB
english, 2003
2

Reflection equation, twist, and equivariant quantization

Année:
2003
Langue:
english
Fichier:
PDF, 728 KB
english, 2003
3

Not collapsing cardinals ≤κin (

Année:
2003
Langue:
english
Fichier:
PDF, 3.49 MB
english, 2003
4

On the bieberbach and Koebe constants for sector domains and sector disks

Année:
2003
Langue:
english
Fichier:
PDF, 216 KB
english, 2003
5

Zeros of abelian integrals for the reversible codimension four quadratic centersQ3r∩Q4

Année:
2003
Langue:
english
Fichier:
PDF, 662 KB
english, 2003
6

Permutability of minimal subgroups andp-nilpotency of finite groups

Année:
2003
Langue:
english
Fichier:
PDF, 513 KB
english, 2003
7

Boundaries and generation of convex sets

Année:
2003
Langue:
english
Fichier:
PDF, 684 KB
english, 2003
8

On minimal, strongly proximal actions of locally compact groups

Année:
2003
Langue:
english
Fichier:
PDF, 726 KB
english, 2003
9

Gently killing S-spaces

Année:
2003
Langue:
english
Fichier:
PDF, 1.22 MB
english, 2003
10

The stable derivation algebras for higher genera

Année:
2003
Langue:
english
Fichier:
PDF, 1.12 MB
english, 2003
11

Relations among whitney sets, self-similar arcs and quasi-arcs

Année:
2003
Langue:
english
Fichier:
PDF, 614 KB
english, 2003
12

Mappings of finite distortion: Removable singularities

Année:
2003
Langue:
english
Fichier:
PDF, 589 KB
english, 2003
13

Asymptotic properties of the heat kernel on conic manifolds

Année:
2003
Langue:
english
Fichier:
PDF, 916 KB
english, 2003
14

Noetherianity of the space of irreducible representations

Année:
2003
Langue:
english
Fichier:
PDF, 410 KB
english, 2003
15

Density and unique decomposition theorems for the lattice of cellular classes

Année:
2003
Langue:
english
Fichier:
PDF, 1.34 MB
english, 2003
16

Generalizations of the odd degree theorem and applications

Année:
2003
Langue:
english
Fichier:
PDF, 661 KB
english, 2003
17

Invariant densities and mean ergodicity of markov operators

Année:
2003
Langue:
english
Fichier:
PDF, 261 KB
english, 2003